Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2015, Article ID 583869, 3 pages
http://dx.doi.org/10.1155/2015/583869
Case Report

Concurrent Spontaneous Sublingual and Intramural Small Bowel Hematoma due to Warfarin Use

1Department of Emergency Medicine, Ankara Atatürk Training and Research Hospital, Çankaya, 06800 Ankara, Turkey
2Department of Cardiology, Ankara Atatürk Training and Research Hospital, Çankaya, 06800 Ankara, Turkey
3Department of Emergency Medicine, Faculty of Medicine, Yıldırım Beyazıt University, Çankaya, Ankara, Turkey

Received 3 September 2015; Accepted 19 October 2015

Academic Editor: Kalpesh Jani

Copyright © 2015 Gül Pamukçu Günaydın et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gül Pamukçu Günaydın, Hatice Duygu Çiftçi Sivri, Serkan Sivri, Yavuz Otal, Ayhan Özhasenekler, and Gülhan Kurtoğlu Çelik, “Concurrent Spontaneous Sublingual and Intramural Small Bowel Hematoma due to Warfarin Use,” Case Reports in Emergency Medicine, vol. 2015, Article ID 583869, 3 pages, 2015. https://doi.org/10.1155/2015/583869.